Posted 9/16/2005 5:37 AM (GMT -6)
Hi, I'm new to the board, but I have been reading on and off for a few months. I was put on Lexapro 10 mg in May. It took over 6 weeks to kick in, life was good for two weeks, then I crashed. So I started taking 20 mg and felt better. When I tried dropping back to 10, I crashed again.
Side effects sucked, but got better with time, for the most part.
So I stayed on 20 mg from then on. It helped with the depression, but I was still having occasional anxiety attacks. Plus, it made me have frequent limb twitches, a constant tremor especially in my hands, teeth clenching, and insomnia. I was then taking Benadryl to help me sleep, but that left me foggy in the morning for hours.
So, I went back to my health care provider a few days ago and told her all of this. She did NOT like the very visible tremor and put me on Paxil (I told her my mom is on Paxil, last time she saw me I did not know what mom was taking) instead. She told me I shouldn't need a wash-out time and could just stop taking the Lexapro and start taking the Paxil right away.
So far so good. But I was wondering if anyone had any effects from stopping one drug and taking another immediately after?
I'm hoping the Paxil will help with the anxiety, too, but if not she said she could give me an Rx for Xanax. I'm not really fond of putting chemicals into my body, being very careful about what I eat and everything....but I was just sinking and needed something to help me swim again. I'm just worried about what these things do to my body and my brain.
Thanks for any help!